MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD PRESSURE RATED EXTENSION SET WITH Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD PRESSURE RATED EXTENSION SET WITH Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX5301
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd maxguard pressure rated extension set with y-site there was a blockage.There was no report of patient impact.The following information was provided by the initial reporter: ¿i believe we have a bad lot of these extensions.The fluid won¿t flush through the extensions with this lot number.¿ ¿ic pulled 3 pallets of ln 474450 with lot number 23039035.¿ ln 474450, set ext 8, lot 23039035 the huntsville team has pulled 3 pallets of the same lot # and put to the side.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated due to additional information: d.9.Device available for eval?: yes d.9.Returned to manufacturer on: 19-jun-2023 investigation summary: one used and ten unused samples model mx5301, lot 23039035.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were then connected to a 10 ml bd syringe filled with water and 8 unused samples were successfully flushed.Two unused and one used samples were unable to be flushed and excess solvent was observed near the female luer during visual inspection under a microscope.The customer complaint that the sets were unable to be flushed was replicated.A quality notification was sent to the manufacturer.From the manufacturers investigation, the potential root cause of occlusion between the tubing and female luer can be related to the application of solvent (excess) due to issues with the solvent dispenser.The mdgn dispenser will be replaced to avoid issues in the solvent application.A device history record review for model mx5301 lot number 23039035 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02mar2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd maxguard pressure rated extension set with y-site there was a blockage.There was no report of patient impact.The following information was provided by the initial reporter: ¿i believe we have a bad lot of these extensions.The fluid won't flush through the extensions with this lot number.¿ ¿ic pulled 3 pallets of ln 474450 with lot number 23039035.¿ ln 474450, set ext 8, lot 23039035 the huntsville team has pulled 3 pallets of the same lot # and put to the side.

Brand Name
BD MAXGUARD PRESSURE RATED EXTENSION SET WITH Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17313415
Report Number9616066-2023-01423
Device Sequence Number3995825
Product Code FPA
UDI-Device Identifier10885403237553
UDI-Public(01)10885403237553
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/02/2026
Device Catalogue NumberMX5301
Device Lot Number23039035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown